# SDR IPXA2021100774699

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 27,559 hours, 18,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNT RUBBER SMELL IN COCKPIT. STARTED AT SYR AT THE DEPARTURE END OF RUNWAY CONTINUED UNTIL LANDING. SMELL WAS LIGHT IN FLIGHT GOT STRONGER ONCE ON THE GROUND. PERFORMED AIR CONDITIONING SYSTEM CONTAMINATION INSPECTION PER MM REF 21-00-01. NO HISTORY OF OIL, HYD, OR ELECRICAL FOR PAST 90 DAYS. HYIGH POWER ENGINE RUNS PERFORMED, COMPARTMENT AND ENG INSP. COULD NOT DUPLICATE
